# SDR QXEA200800231

- Difficulty date: February 27, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 24,195 hours, 34,436 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Stiff
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PSC- COCKPIT DOOR VERY HARD TO OPEN.  MAINTENANCE FILED THE STRIKER PLATE AND LUBRICATED THE DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
